MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX424T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Summary of the investigation results: based on our investigation results, the ventricular catheter was returned in two parts and showed signs of cuts and cracks that were not caused by the manufacturing process.We are unable to explain how the above-mentioned damage occurred.The irregular separation indicates that the catheter has come into contact with a sharp object.Testing procedures with catheters under tension to the point of tearing shows only a raw and uneven surface (no.2).Quality assurance is performed before each shipment of products.In general, all catheters undergo a tensile test and a visual inspection.All tests are documented in an acceptance report.The returned product has successfully passed all tests.Therefore, the presence of a defect at the time of delivery can be excluded.We would also like to draw your attention once again to the "safety measures and contraindications" section of the ifu sent with the product, where it is pointed out that caution should be exercised when using sharp devices while handling the catheters.The examination of the return has been completed with the drafting of this report.
 
Event or Problem Description
It was reported that a vetricular catheter part of a progav 2.0 shunt system (#fx424t) tore during pre-surgery preparations.No patient involvement.

Brand Name
PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam 14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key25070709
Report Number3004721439-2026-00119
Device Sequence Number10415277
Product Code JXG
UDI-Device Identifier04041906136949
UDI-Public(01)04041906136949(11)251114(17)301110(10)20086585
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX424T
Device Catalogue NumberFX424T
Device Lot Number20086585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown